Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Coumadin And Low Iron???

Coumadin And Low Iron???

Has anyone on Coumadin experienced having an issue with low iron? I had been in the hospital since my surgery due to some symptoms of palpitations and light headedness, and even some episodes of blurred vision. I check out ok cardiac wise every time I get checked out for this, but this past hospital visit had I was told my iron levels were low and needed supplementation, kind of as an afterthought on my way home. Looking it up it seems these symptoms could be due to the low iron and the low iron… read more

A MyHeartDiseaseTeam Member said:

I have had palpitations, lightheadedness, fatigue.

posted about 2 months ago
A MyHeartDiseaseTeam Member said:

Yes, I have. I'm also getting checked out to see if I am bleeding internally. Something one of my cardiologists recommended. Hope you situation gets better soon.

posted about 2 months ago
A MyHeartDiseaseTeam Member said:

My is due to CKD. Dizziness is extreme. . Have you had any iron infusions? (Plasma given intravenously). When mine gets too low they do the infusion 2x a week until it starts rising. My Liver specialist does it in his office as does my Cardiologist or Kidney Specialist…whoever orders the blood work first. I’m a frequent flyer at the Lab! Best wishes, I hope you find some answers.

posted 21 days ago
A MyHeartDiseaseTeam Member said:

no i do not take that pill but yes i heard it does weird things to the body, i would ask Dr to take me off that pill and give me something different. hope all will go well.

posted about 2 months ago
A MyHeartDiseaseTeam Member said:

I have low iron do to Kinney disease.

posted about 2 months ago
Already a Member? Log in